# SDR CALA2020112001295

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 26,855 hours, 9,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE ALL EEPL BATTERY PACKS REINSTALL ON THIS CARD SPT 7001275.  REMOVED AND REINSTALLED ALL EEPL BATTERY PACKS, IAW UNITED AMM 33 -51-06.  OPERATIONS CHECK GOOD, IAW UNITED AMM 33-51-00.
